Localization and Convergence of Eigenfunction Expansions.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 431-448
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
eigenfunction expansion, localization, multiple Fourier integrals, Gibbs phenomenon, Bochner-Riesz means
@article{JFAA_1999__5_4_59617,
author = {Luca Brandolini and Leonardo Colzani},
title = {Localization and {Convergence} of {Eigenfunction} {Expansions.}},
journal = {The journal of Fourier analysis and applications},
pages = {431--448},
year = {1999},
volume = {5},
number = {4},
zbl = {0938.42015},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59617/}
}
TY - JOUR AU - Luca Brandolini AU - Leonardo Colzani TI - Localization and Convergence of Eigenfunction Expansions. JO - The journal of Fourier analysis and applications PY - 1999 SP - 431 EP - 448 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59617/ ID - JFAA_1999__5_4_59617 ER -
Luca Brandolini; Leonardo Colzani. Localization and Convergence of Eigenfunction Expansions.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 431-448. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59617/